MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE RT; SMOOTH FIXATION PIN

ARTHREX, INC. ACL TIGHTROPE RT; SMOOTH FIXATION PIN
Model Number ACL TIGHTROPE RT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/05/2025, a distributor reported via email that an ar-1588rt acl tightrope rt had a blocked implant during use.There was no report of breakage during this procedure.The case was completed with another product; no further details were provided.This was discovered during an lca procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 07/11/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.According to dfu-0147.G.Precautions - 1.Acl/pcl/btb/rt/abs tightrope only: excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in line with the bone socket may break the strands and impair the ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket, and the graft stability is verified by pulling distally on the graft.The most likely cause of the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
ACL TIGHTROPE RT
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22674677
Report Number1220246-2025-03162
Device Sequence Number7486987
Product Code MBI
UDI-Device Identifier00888867019553
UDI-Public(01)00888867019553(11)250113(17)291231(10)15371948
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE RT
Device Catalogue NumberAR-1588RT
Device Lot Number15371948
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown